U. U. Jamilov - A family of non-Volterra quadratic operators corresponding to permutations

cm:10135 - Communications in Mathematics, October 18, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10135
A family of non-Volterra quadratic operators corresponding to permutations

Authors: U. U. Jamilov

    In the present paper we consider a family of non-Volterra quadratic stochastic operators depending on a parameter $\alpha$ and study their trajectory behaviors. We find all fixed points for a non-Volterra quadratic stochastic operator on a finite-dimensional simplex. We construct some Lyapunov functions. A complete description of the set of limit points is given, and we show that such operators have the ergodic property.


    Volume: Volume 31 (2023), Issue 1
    Published on: October 18, 2022
    Accepted on: October 12, 2022
    Submitted on: October 12, 2022
    Keywords: Mathematics - Dynamical Systems,37N25, 92D10

    Share

    Consultation statistics

    This page has been seen 39 times.
    This article's PDF has been downloaded 24 times.